# SDR SIMA3487

- Difficulty date: December 13, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145249
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4968 - FUEL SMELL IN CABIN DURING CRUISE WHEN ANTI-ICE TEST WAS PERFORMED.  NR 2 ENGINE BLEED WAS CLOSED AND SMELL WENT AWAY.  RAN ALL SYSTEMS AND FOUND DE-ICE FLUID IN AIR SYSTEM FROM DE-ICING A/C.  RAN SYSTEM UNTIL NO MORE SMELL WAS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
